sexologist-icon

Implantation bleeding?

Hello, Me and my fiance had intercourse on 5th day after her periods w/o protection. After that she took an i-pill. 1 week later we used protection and no contraceptive. Her expected date for next period is 29th of this month but it is 21st and she experienced slight back pain with little blood in the morning. By evening the color of blood got darker. Blood flow is not continuous. We suspect it to be pre menstural bleeding but is it possible that it can be implantation bleeding or any other effect due to the contraceptive or any kind of infection ( we both dont have any std). Please help. And when should b take the urine test? And what measures to take next? Kindly suggest.
views-icons 17 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Implantation bleeding?

doctor profile image
Answered
Hi, it can't be an implantation bleeding. She may experience bleeding as she has taken high dose of Progesterone in form of ipill. Wait till 29th.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Yes it can be.. u have to wait till 29 th atleast
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO